# SDR 08FDEA02934

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1959502
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WNG OUTBD FLAP LOWER SURFACE SKIN HAS A DENT, 1 FOOT OUTBD OF THE SPRING CARTRIDGE.  CHECKED THE DENT AND FOUND IT TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00, FIG 48, VOL I.   CUT OUT THE DAMAGED AREA.  MATERIAL ID FOR THE DOUBLER IS 2024-T3, 0.050, PO 623408.1.  FABRICATED DOUBLER IAW DC/MD-10 SRM 57-10-00, FIG 85, VOL I.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, VOL II, PGS 21-24, VOL II.  INSTALLED IAW DC/MD-10 SRM 51-35-02, VOL II.
